RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 6, Pages 892–902 (Mi mz5190)  

Conditions on Determining Functionals for Subsets of Sobolev Space

T. Yu. Semenova

M. V. Lomonosov Moscow State University

Abstract: We study conditions for the set of determining functionals and apply the obtained results to studying the uniqueness of the solution of the Dirichlet problem for elliptic equations of second order.

Keywords: elliptic equation of second order, Dirichlet problem, determining functional, linear continuous functional, Sobolev space, Sturm–Liouville problem, Fourier coefficient

DOI: https://doi.org/10.4213/mzm5190

Full text: PDF file (530 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:6, 831–841

Bibliographic databases:

UDC: 517.9
Received: 09.04.2008
Revised: 02.03.2009

Citation: T. Yu. Semenova, “Conditions on Determining Functionals for Subsets of Sobolev Space”, Mat. Zametki, 86:6 (2009), 892–902; Math. Notes, 86:6 (2009), 831–841

Citation in format AMSBIB
\Bibitem{Sem09}
\by T.~Yu.~Semenova
\paper Conditions on Determining Functionals for Subsets of Sobolev Space
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 6
\pages 892--902
\mathnet{http://mi.mathnet.ru/mz5190}
\crossref{https://doi.org/10.4213/mzm5190}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2643456}
\zmath{https://zbmath.org/?q=an:1190.35071}
\elib{http://elibrary.ru/item.asp?id=15300672}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 6
\pages 831--841
\crossref{https://doi.org/10.1134/S000143460911025X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273362000025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73949105548}


Linking options:
  • http://mi.mathnet.ru/eng/mz5190
  • https://doi.org/10.4213/mzm5190
  • http://mi.mathnet.ru/eng/mz/v86/i6/p892

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:233
    Full text:58
    References:49
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019